# SDR HANN0500036

- Difficulty date: April 7, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 42,220 hours, 47,192 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE GEAR DOOR DROPPED OPEN AFTER GEAR RETRACTION.  RIGGED NOSE GEAR DOOR ACTUATOR AND ADJUSTED DOOR PROX SWITCH.
